MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY,ADD A CATH,FOLEY,DRAIN BG,10ML SYR

MEDLINE INDUSTRIES, LP; TRAY,ADD A CATH,FOLEY,DRAIN BG,10ML SYR
Model Number DYND11090
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe component is detaching from the foley catheter inflation valve.According to the reporting facility, the syringe "will not lock in place" and that "sediment buildup" has resulted in foley catheter replacements.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, further medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No sample was returned for evaluation.The reported problem/issue could not be confirmed and a root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe component is detaching from the foley catheter inflation valve.

Common Device Name
TRAY,ADD A CATH,FOLEY,DRAIN BG,10ML SYR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18825628
Report Number1417592-2024-00152
Device Sequence Number7785743
Product Code OHR
UDI-Device Identifier40080196991441
UDI-Public40080196991441
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYND11090
Device Lot Number96919070001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown